On a single‐server queue with state‐dependent service
J. G. Shanthikumar
Naval Research Logistics Quarterly, 1979, vol. 26, issue 2, 305-309
Abstract:
This paper discusses a class of queueing models in which the service time of a customer al a single server facility is dependent on the queue size at the onset of its service. The Laplace transform for the wait in queue distribution is derived and the utilization of the server is given when the arrival is a homogeneous Poisson process.
Date: 1979
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800260210
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:2:p:305-309
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().